# SDR DALA2016010400039

- Difficulty date: January 2, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 46,007 hours, 15,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AFT EXIT EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY BATTERY UNIT.  INSTALLED OP'S CHECK NORMAL.  OK FOR SERVICE.
